# SDR DALA2018091205564

- Difficulty date: September 9, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 48,893 hours, 32,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR CUTOUT FORWARD FRAME CRACKED. REPAIRED FRAME PER SRM 53-60-02 PARA 8 FIG 6.
